← Return to Motegrity

Discussion
januaryjane (@januaryjane)

Motegrity

Digestive Health | Last Active: Jun 8 11:20am | Replies (18)

Comment receiving replies
@januaryjane

All i say is if you try it, start with small dose and give it some time. I dont have nausea like you, but i was having episodes of sudden throwing up and ulcer symptoms, they did a upper scope, found notta. Put on 40mg a day prevacid, helped a lot,now down to 20 and still most of the time ok, few break throughs, im so sorry you deal with it all the time, no gastroparesis though? My doc said i most likely have some because how slow my gut is. Side effects suck, but are inevitable. The good news is that every body is different. Its the burden of trial and error that is least talked about. We deserve damn trophies.

Jump to this post


Replies to "All i say is if you try it, start with small dose and give it some..."

.

Careful with that Prednisone..you have to taper off .. but I have seen it reek havoc if on it too long..